MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC

SMITHS MEDICAL ASD, INC. BIVONA; BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC
Model Number 67NFPS35
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during pre-test, patient mother was trying to inflate the cuff and it did not work despite trying 4-5 times.She then tried again and heard a pop and the cuff then inflated.Mother attempted to fill with water but cuff leaked.She opened two others and the cuff would not inflated on those either.No patient injury reported.
 
Additional Manufacturer Narrative
A product sample was received for evaluation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Operator of device, and 510k number are unknown.No information has been provided to date this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BIVONA
Common Device Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15476009
Report Number3012307300-2022-20195
Device Sequence Number6020340
Product Code BTO
UDI-Device Identifier10351688518798
UDI-Public10351688518798
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number67NFPS35
Device Catalogue Number67NFPS35
Device Lot Number4023777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown